# SDR IPXA13578595

- Difficulty date: May 10, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545787
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15, MAIN CABIN FLOORBOARD 232XJF IS WATER DAMAGED.  FABRICATED NEW FLOORBOARD IAW SREO B757-5320-965320-9692-H 92-H.
